Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Varicose veins, leg skin dark brown, clonate ointment. Varicose eczema or statis eczema?

Hello doctor My name is sushma . my brother has varicose veins and the color of the lower legs has become dark brown . surgery was done for one leg . so i just consulted the local doctor yesterday she was saying that it is varicose eczema or statis eczema and gave tablets T.CALDOB and clonate ointment . i just want to know whether these are the correct medicines and want the normal color of my bro s legs as soon as possible.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Allergist and Immunologist 's  Response
these are correct but these can control the eczema not color you need to consult the skin specialist to physically examine and treat accordingl
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor